Sequences of Maximal Antipodal Sets of Oriented Real Grassmann Manifolds

Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 106)


We construct two sequences of antipodal sets of the oriented real Grassmann manifolds in a combinatorial way and a sequence of antipodal sets in a different way. We show that they are maximal antipodal sets under certain conditions.


Natural Number Orthonormal Basis Differential Geometry Symmetric Space Disjoint Union 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.



The author would like to thank Atsushi Ishii for useful discussion on the subject of this paper and his showing many examples of maximal antipodal subsets by using his program.

The author was partly supported by the Grant-in-Aid for Science Research (C) 2013 (No. 24540064), Japan Society for the Promotion of Science.


  1. 1.
    Chen, B.-Y., Nagano, T.: A Riemannian geometric invariant and its applications to a problem of Borel and Serre. Trans. Am. Math. Soc. 308, 273–297 (1988)CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    Tasaki, H.: Antipodal sets in oriented real Grassmann manifolds. Int. J. Math. 24(8), 1350061-1–28 (2013)Google Scholar

Copyright information

© Springer Japan 2014

Authors and Affiliations

  1. 1.Division of Mathematics, Faculty of Pure and Applied SciencesUniversity of TsukubaIbarakiJapan

Personalised recommendations